# SDR 97UAL900381

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9025U
- Make and model: Boeing 737222
- Aircraft serial: 19063
- Engine: Pwa JT8D7B
- System (JASC): 2530 · Buffet/Galleys
- Part: Galley
- Condition: Steam Vapor
- Location: Aft Cabin
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SMOKE CAME OUT OF THE AFT GALLEY TRASH BIN.  GALLEY POWER SHUTOFF AND ALL GALLEY CIRCUIT BREAKERS PULLED INCLUDING BREAKERS IN THE COCKPIT.  SMOKE APPEARED TO STOP.  INSPECTED GALLEY FOR EVIDENCE OF HEAT, FIRE, OR SMOKE.  NONE NOTED.  OPERATED ALL SYSTEMS OVER MANY HOURS.  FOLLOWING FLIGHT ATTENDANT DEBRIEF, SUSPECT HOT WATER STEAM WAS IN THE TRASH CAUSING THE APPEARANCE OF SMOKE.
